# SDR ASAA2016040216209

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 32,637 hours, 9,519 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERWING FWD OUTSIDE LIGHT INOPERATIVE.  ACFT GROUNDED.  R & R EMERGENCY OVERWING FWD OUTSIDE LIGHT BULB WITH A SERVICEABLE UNIT AS REQUIRED.  OPS CHECK GOOD AT THIS TIME.
